# SDR AALA201708189028

- Difficulty date: August 17, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 22,515 hours, 8,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT SIGN OVER AFT ENTRY DOOR IS BROKEN.  REPLACED LIGHT ASSEMBLY (EXIT) AT L-2 DOOR PER AMM 52-20-00 OK FOR SVC.
